# SDR 95ZZZX6108

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874TA
- Make and model: Doug DC-6A
- Aircraft serial: 44641
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 35,235 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACK 10 INCHES FORWARD AND 12 INCHES ABOVE UPPER HINGE OF CREW DOOR.  REPAIR IAW SRM 12-19.
